American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Pierre Raphaël and Jeremie Szeftel. Existence and uniqueness of minimal blow-up solutions to an inhomogeneous mass critical NLS. J. Amer. Math. Soc. 24 (2011) 471-546. MR 2748399.
Abstract, references, and article information   
View Article: PDF

[2] Olivier Guès, Guy Métivier, Mark Williams and Kevin Zumbrun. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability. J. Amer. Math. Soc. 18 (2005) 61-120. MR 2114817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Merle. Existence of blow-up solutions in the energy space for the critical generalized KdV equation. J. Amer. Math. Soc. 14 (2001) 555-578. MR 1824989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia